A New Approach for Solving the Fixed Charge Transportation Problems with Interval Parameters

Main Article Content

G. SUDHA, G.Ramesh, K. GANESAN

Abstract

The fixed charge shipping difficulty is formulated in the present paper under vagueness, for the most part when parameters are given in interval forms. Both the cost and restriction parameters are considered to be obtained in interval numbers in this situation. The suggested solution's initial feasible simple solution is very close to the optimal solution. To express the efficiency of the planned algorithm, a mathematical illustration is specified.

Article Details

How to Cite
K. GANESAN, G. S. G. . (2021). A New Approach for Solving the Fixed Charge Transportation Problems with Interval Parameters. Annals of the Romanian Society for Cell Biology, 25(6), 1147–1155. Retrieved from https://www.annalsofrscb.ro/index.php/journal/article/view/5599
Section
Articles